It Was A Real Nightmare - France
- updated 1 year ago
Dear Teosyal readers, I had Teosyal injected into...
- 8 Feb 2012
Dear Teosyal readers, I had Teosyal injected into my nose on Oct 20 2011. Started from the second week, it was leaking down on my left cheek made a big red lump, it was itchy and it made my face imbalanced and It made me 10 years older than before and I look very sick and dispirited.
I went to the Skin Hospital on November 14, the doctor gave me anti-biotic Doxycycline 100mg for 2 months, after 6 weeks, this stubborn lump was still there. I stopped at the 6th week. After a while, my right cheek was getting bigger as the left cheek, these two pillowed cheeks made my jaw lines appear, I didn’t have them before. It is now reduced its size a half, but it is still there though. My skin now is not red but it can not go back to normal as it was before. I still have to wait for the termination of the life span of Teosyal.
For me it was a nightmare; I cried a lot and I have lived in the dark threat for more than 3 months. Now I am released a bit but I am sure I never get any filler into my face again. Never. The important notice is that Teosyal gets melted when it contacts with heat. it will leak down on other areas of the face. I believe not any filler can resist heat including silicone. My friend had the silicone shrank up, gathered in the middle of her forehead when she had a sona bath.